Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 1, Number 8

All articles in this issue are freely accessible.

Numerical Testing of Series by Calculations to many Places of Decimals
Jeffery Charles Percy Miller.
Math. Comp. 1 (1944), 309-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Recent Mathematical Tables
Math. Comp. 1 (1944), 312-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 1 (1944), 323-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 1 (1944), 329-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mechanical Aids to Computation
Math. Comp. 1 (1944), 331-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 1 (1944), 332-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 1 (1944), 335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 1 (1944), 336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 1 (1944), 336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions